Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Swollen face, lips, itchiness in vaginal area, allergic reaction. Prescribed flagystatin. Cure?

Hi, I was presccribed flagystatin and i believe i am having an allergic reaction . when i woke up this morning my face, lips were swollen and my vaginal area was very itchy throughout the night. Should i continue taking this cream, this was only day one for me. What other medications do you recommend for this to avoid an allergic reaction. I am going out of town today for work so i won t be able to see my family doctor. Please assist. I can try to see a doc tomorrow in. Thanks
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

You can try an over the counter anti histamine to treat the allergic reaction. You would need to speak to your doctor so he or she is aware of the fact that you are allergic to the medication.

hope this helps
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor